# SDR AALA200801334

- Difficulty date: May 18, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW EMERGENCY LIGHT AT RT HAND FORWARD GALLEY CART AREA BROKEN.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT AT RT HAND FORWARD GALLEY CART AREA.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED) (A)
